National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
年代
1    
A New Class of Weak Solutions of the Navier–Stokes Equations with Nonhomogeneous Data 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:8  Issue:3  Page:423-444  

Farwig Reinhard;   Galdi Giovanni P;   Sohr Hermann;  

来源数据库:[Web of Science, Scopus]         被引频次:47

文摘信息 获取全文 问图书馆员

2    
Incompressible Viscous Fluid Flows in a Thin Spherical Shell 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:11  Issue:1  Page:60-90  

Ibragimov Ranis N;   Pelinovsky Dmitry E;  

来源数据库:[Web of Science, Scopus]         被引频次:14

文摘信息 获取全文 问图书馆员

3    
Nearly-Hamiltonian Structure for Water Waves with Constant Vorticity 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:10  Issue:2  Page:224-237  

Constantin Adrian;   Ivanov Rossen I;   Prodanov Emil M;  

来源数据库:[Web of Science, Scopus]         被引频次:9

文摘信息 获取全文 问图书馆员

4    
Density-Dependent Incompressible Fluids in Bounded Domains 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:8  Issue:3  Page:333-381  

Danchin R;  

来源数据库:[Web of Science, Scopus]         被引频次:33

文摘信息 获取全文 问图书馆员

5    
Existence of Solutions with the Prescribed Flux of the Navier–Stokes System in an Infinite Cylinder 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:8  Issue:4  Page:542-563  

Pileckas K;  

来源数据库:[Web of Science, Scopus]         被引频次:22

文摘信息 获取全文 问图书馆员

6    
The Fundamental Solution of the Linearized Navier–Stokes Equations for Spinning Bodies in Three Spatial Dimensions – Time Dependent Case 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:8  Issue:1  Page:77-98  

Thomann Enrique A;   Guenther Ronald B;  

来源数据库:[Web of Science, Scopus]         被引频次:24

文摘信息 获取全文 问图书馆员

7    
Second Order Adaptive Boundary Conditions for Exterior Flow Problems: Non-Symmetric Stationary Flows in Two Dimensions 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:10  Issue:1  Page:45-70  

Bönisch Sebastian;   Heuveline Vincent;   Wittwer Peter;  

来源数据库:[Web of Science, Scopus]         被引频次:9

文摘信息 获取全文 问图书馆员

8    
Stokes and Navier–Stokes Equations with Robin Boundary Conditions in a Half-Space 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:8  Issue:2  Page:211-241  

Saal;   ;   Jürgen,;  

来源数据库:[Web of Science, Scopus]         被引频次:17

文摘信息 获取全文 问图书馆员

9    
Spectral stability of wave trains in the Kawahara equation 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:8  Issue:4  Page:482-509  

Haragus Mariana;   Lombardi Eric;   Scheel Arnd;  

来源数据库:[Web of Science, Scopus]         被引频次:14

文摘信息 获取全文 问图书馆员

10    
Vorticities in a LES Model for 3D Periodic Turbulent Flows 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:8  Issue:3  Page:398-422  

Lewandowski R;  

来源数据库:[Web of Science, Scopus]         被引频次:15

文摘信息 获取全文 问图书馆员

11    
Analyticity of solutions to nonlinear parabolic equations on manifolds and an application to Stokes flow 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:8  Issue:1  Page:1-35  

Escher J;   Prokert G Georg;  

来源数据库:[Web of Science, Scopus]         被引频次:15

文摘信息 获取全文 问图书馆员

12    
Navier–Stokes Equations with First Order Boundary Conditions 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:8  Issue:4  Page:456-481  

Steiger Olivier;  

来源数据库:[Web of Science, Scopus]         被引频次:9

文摘信息 获取全文 问图书馆员

13    
Are There Infinite Irrigation Trees? 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:8  Issue:3  Page:311-332  

Bernot M;   Caselles V;   Morel J M;  

来源数据库:[Web of Science, Scopus]         被引频次:8

文摘信息 获取全文 问图书馆员

14    
2D Slightly Compressible Ideal Flow in an Exterior Domain 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:8  Issue:4  Page:564-590  

Secchi Paolo;  

来源数据库:[Web of Science, Scopus]         被引频次:7

文摘信息 获取全文 问图书馆员

15    
The Linearized Crocco Equation 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:8  Issue:4  Page:510-541  

Buchot J -M;   Raymond J -P;  

来源数据库:[Web of Science, Scopus]         被引频次:6

文摘信息 获取全文 问图书馆员

16    
Scherk-Type Capillary Graphs 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:8  Issue:1  Page:99-119  

Huff Robert;   McCuan John;  

来源数据库:[Web of Science, Scopus]         被引频次:7

文摘信息 获取全文 问图书馆员

17    
A Note on the Existence of Solutions to the Oseen System in Lipschitz Domains 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:8  Issue:1  Page:64-76  

Russo Remigio;   Simader Christian G;  

来源数据库:[Web of Science, Scopus]         被引频次:6

文摘信息 获取全文 问图书馆员

18    
About the Linear Stability of the Spherically Symmetric Solution for the Equations of a Barotropic Viscous Fluid under the Influence of Self-Gravitation 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:8  Issue:1  Page:36-63  

Ströhmer;   ;   Gerhard,;  

来源数据库:[Web of Science, Scopus]         被引频次:9

文摘信息 获取全文 问图书馆员

19    
Leading Order Down-Stream Asymptotics of Stationary Navier–Stokes Flows in Three Dimensions 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:8  Issue:2  Page:147-186  

Wittwer Peter;  

来源数据库:[Web of Science, Scopus]         被引频次:7

文摘信息 获取全文 问图书馆员

20    
On the Existence of Weak Solutions to the Steady Compressible Navier–Stokes Equations in Domains with Conical Outlets 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:8  Issue:2  Page:187-210  

Novo S;   Novotný A;  

来源数据库:[Web of Science, Scopus]         被引频次:2

文摘信息 获取全文 问图书馆员

< 上一页 1 2 下一页 >
作者信息:×